| Model Number |
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/04/2024, it was reported by a arthrex employee via email that an ar-1927psf-3 suture anchor shaft is damaged.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified the threads of the suture anchor, peek corkscrew® ft, tripleplay®,5.5 x 14.7 mm with two #2 fiberwire® and one #2 tigerwire® had warped.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.